# SDR DALA1314076804

- Difficulty date: May 25, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 58,079 hours, 16,964 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG PUNGENT MUSTY ODOR COMING FROM ACFT SYS ONLY IN COCKPIT NOT CABIN, STRONGEST DURING INITIAL TAXI CLIMB DESCENT ON ENG BLEED NOT NOTICED IN CRUISE AS MUCH, RAN BOTH PACKS FOR SEVERAL MINUTES.   COULD NOT DUPLICATE FAULT.  SPRAYED DEODORANT THROUGHOUT CABIN.  GOOD FOR SERVICE.
